Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro dose too high Baseball85

Posted by SLS on February 26, 2013, at 14:45:39

In reply to Lexapro dose too high, posted by Baseball85 on February 26, 2013, at 10:33:26

> Doc upped me to 15mg, I had normal start up anxiety for about 2 weeks, then started to feel better and then at four weeks I got soo tired and jittery/irritable and anxious again. Doc thinks my dose is too high? Does this sound about right?

I would think it more likely that your dose is too low. Instead of languishing for an extended period of time trying to finesse the dosage between 10 - 15 mg/day, perhaps you should do a quick experiment and go to 20 mg/day. I think your tiredness and irritability are the result of the breakthrough of the underlying illness. I could be wrong, but without knowing more about you, I would think it a possibility. Would your doctor allow you to go to 20 mg/day?


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:1038887
URL: http://www.dr-bob.org/babble/20130222/msgs/1038908.html